MAUDE Adverse Event Report: STRYKER SPINE-US INSERTION REMOVAL TOOL TRITANIUM TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US INSERTION REMOVAL TOOL TRITANIUM TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48930013
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tritanium tl insertion removal tool "no longer holds the implant and cannot be disassembled" intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully with an 8 minute surgical delay.This record captures the insertion removal tool.
 
Additional Manufacturer Narrative
There was no reported failure of the device in this record and no observed issues during visual or functional inspections.This device is concomitant as it functioned as intended and did not contribute to reported event.
 
Event or Problem Description

Brand Name
INSERTION REMOVAL TOOL TRITANIUM TL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13267551
Report Number0009617544-2022-00002
Device Sequence Number13839967
Product Code LXH
UDI-Device Identifier07613327376104
UDI-Public07613327376104
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48930013
Device Catalogue Number48930013
Device Lot Number183030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown